Drug interactions between Methylphen and methylphenidate
|Methylphen (benzoic acid/hyoscyamine/methenamine/methylene blue/phenyl salicylate)|
Interactions between your drugs
methylphenidate ↔ methylene blue
Applies to:methylphenidate and Methylphen (benzoic acid/hyoscyamine/methenamine/methylene blue/phenyl salicylate)
Using methylene blue together with methylphenidate is not recommended. Combining these medications can cause dangerously high blood pressure and even death. You may use methylphenidate only after you have been off methylene blue for at least 14 days. You should seek immediate medical attention if you experience sudden and severe headache, blurred vision, confusion, seizures, chest pain, nausea or vomiting, sudden numbness or weakness (especially on one side of the body), speech difficulties, fever, sweating, lightheadedness, and/or fainting during treatment with methylene blue, as these may be signs and symptoms of excessively high blood pressure. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: methylphenidate
Do not use alcohol or medications that contain alcohol while you are receiving treatment with methylphenidate. This may increase nervous system side effects such as drowsiness, anxiety, depression, and seizures. In addition, with certain long-acting forms of methylphenidate, alcohol can cause too much of the drug to be released at one time. High blood levels of the drug may increase the risk of side effects. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.